| Model Number |
MMT-723NAP |
| Medical Device Problem Codes |
Failure to Cycle (1142); Priming Problem (4040)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
06/16/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
Information received by medtronic indicated that the insulin pump had compromised force sensor system alarm and insulin squirted out during the manual prime process.No harm requiring medical intervention was reported.The insulin pump will be returned for analysis.
Additional Manufacturer Narrative
Device passed displacement test, basic occlusion test.Device failed prime or a33 test at 2.5 lbs due to faulty force sensor resistor.Unable to perform excessive no delivery test and occlusion test or verify a33 error due to prime anomaly.The test reservoir p-cap was able to lock in place.